# SDR ANCF2018090300001

- Difficulty date: September 1, 2018
- Submitted: September 3, 2018
- Operation: Air carrier
- Aircraft: N744AV
- Make and model: Airbus A321-212
- Aircraft serial: 6767
- Aircraft time: 6,097 hours, 7,320 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE PRESENCE IN THE CABIN. MCC TEAM MAINTENANCE REPORTED. THE PLANE RETURNS TO GATE POSITION.
